# SDR 20010124SG003

- Difficulty date: January 3, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 5223712018
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, I
- Precautionary procedure: O

## Discrepancy

AUTO PILOT PORPOISES IN CRUISE MODE ''A'' CONTINUOUSLY TRIMS STAB UP AND DOWN.  REMOVED AND REPLACED AUTO PILOT PITCH COMPUTER.  OPS CHECK OK IAW MM 22-11-12.  (M)
